Is it possible for an antipsychotic to make everything worse? Watch
I can't concentrate at all in class, my notes make no sense. I hear voices and they have been steadily getting more and more vicious and telling me to do things I don't want to do. They're horrendous and know exactly what to say to upset me. I spent 2 hours earlier lying on the couch crying while the voices laughed at me. I keep waking up at night. I can't find any motivation to do anything. They've been putting more thoughts that aren't mine in my head and that is really scary when you have these foreign thoughts you can't get rid of.
I'm concerned that my doctor might be lying to me. He told me these pills should help me feel better, but things are even worse than before I started them and things were pretty bad then.
My doctor isn't open on weekends and it's always really hard to get an appointment, I could easily be waiting over a week to see him. In the meantime I don't know what to do. I don't want to do what the voices are saying I know that for certain.
- Community Assistant
Antipsychotics shouldn't make psychosis worse. They can make you a bit 'fuzzy' at first which is why concentration might be hard.
But I would call up your doctor/his office tomorrow and explain you need an urgent appointment.
- TSR Support Team
- Peer Support Volunteers